JournalspmVol. 65, No. 1pp. 33–47

An existence result for a new variant of the nonconvex sweeping process

  • Messaoud Bounkhel

    King Saud University, Riyadh, Saudi Arabia
  • Tahar Haddad

    University of Jijel, Algeria
An existence result for a new variant of the nonconvex sweeping process cover
Download PDF

Abstract

In this paper we prove the existence of solutions of the following new variant of the nonconvex sweeping process with perturbation − Au(t) ∈ NC(t)(dot{u}(t)) + ü(t) + F(t,dot{u}(t)) a.e. on [ 0,T  ] (T > 0).

Cite this article

Messaoud Bounkhel, Tahar Haddad, An existence result for a new variant of the nonconvex sweeping process. Port. Math. 65 (2008), no. 1, pp. 33–47

DOI 10.4171/PM/1797